# SDR 20010409CW004

- Difficulty date: April 9, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 2210 · Autopilot System
- Part: Connector
- Part serial: 408
- Condition: Damaged
- Location: Yaw Damnper
- Component: Yaw Dampner, Teijinseiki
- Component part number: 1540500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF 11 YAW DAMPNER ASSEMBLIES.  FOUND ELECTRICAL CONNECTOR PINS FOR THE HYDRAULIC SOLENOID VALVE BURNED AND IN SOME CASES COMPLETELY DETACHED FROM THE WIRE WITH THE CONNECTOR DAMAGED IN 5 OF THE 11 UNITS REPAIRED.
